# SDR DLL19971014

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760DH
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1194
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Rod
- Part number: 1547856103
- Condition: Missing
- Location: Rt Mlg Door
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

CREW CALLED IN AT 1730 TO REPORT VIBRATIONS.  MTC FOUND RT MAIN GEAR DOOR EXTENDED.  CREW REPORTED VIBS OCCURED OVER OCEAN.  FOUND DOOR ASSIST LINK MISSING, LINK UPPER AND LOWER ATTACHING EYEBOLTS WERE IN PLACE AND ALL AREAS SHOWED NO SIGNS OF DAMAGE.  APPEARS LINK UNSEATED ITSELF FROM EYEBOLTS.  REPLACED LINK AND DOOR ATTACH ROD IPC REF 32-33-00 FIG 1 ITEMS 48 AND 170.
